# SDR DALA1032899855

- Difficulty date: November 14, 2010
- Submitted: November 19, 2010
- Operation: Air carrier
- Aircraft: N764NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47717
- Aircraft time: 77,185 hours, 77,042 cycles
- Engine: Pwa JT8D17
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK, FOUND MAIN CABIN STA 160 TO 218 BL 0 FLOOR SUPPORT HAS CORROSION. REMOVED CORROSION, ORIG MAT .060.  REMOVED .035, REMAINING .025, FOUND TO BE OUT OF LIMITS.  REMOVED, FABRICATED AND INSTALLED NEW FLOOR SUPPORT FROM S2652479 7075T6 PO1021997 IAW SRM 53-13-1, FIG 11 51-10-3 53-01, FIG1 51-30-5 51-10-4 51-10-2 51-10-1.
